Segmented Tau approximation for a forward-backward functional differential equation

Carmen Da Silva, René Escalante. Segmented Tau approximation for a forward-backward functional differential equation. Computers & Mathematics with Applications, 62(12):4582-4591, 2011. [doi]

@article{SilvaE11-1,
  title = {Segmented Tau approximation for a forward-backward functional differential equation},
  author = {Carmen Da Silva and René Escalante},
  year = {2011},
  doi = {10.1016/j.camwa.2011.10.040},
  url = {http://dx.doi.org/10.1016/j.camwa.2011.10.040},
  researchr = {https://researchr.org/publication/SilvaE11-1},
  cites = {0},
  citedby = {0},
  journal = {Computers & Mathematics with Applications},
  volume = {62},
  number = {12},
  pages = {4582-4591},
}